| Model Number |
EPM8743 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Events reported in 2210968-2021-02323, 2210968-2021-02325.Additional information was requested and the following information was obtained: what tissue was being approximated or sutured when the sutures broke? no further information is available.What was used to complete the procedure? no further information is available.Device return status/follow up? we regularly contact with sales rep about the device returning.No further information will be provided.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported that a patient underwent a cardiovascular procedure on (b)(6) 2021 and suture was used.During the procedure, the suture broke.There were no adverse patient consequences reported.No additional information was provided.
Additional Manufacturer Narrative
(b)(4).Date sent to fda: 04/15/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3 analysis summary: the product was returned incomplete to ethicon inc for evaluation.Visual analysis of the returned sample determined that an empty opened overwrap of product code epm8743 was received for evaluation.Needle or suture was not returned.If additional information is made available, the investigation will be updated as applicable.A manufacturing record evaluation was performed for the finished device batch pgb598, epm874319 and no non-conformances were identified.Events reported in 2210968-2021-02323, 2210968-2021-02325.